MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5231243014 43 16:05
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abnormal Vaginal Discharge (2123); Anxiety (2328); Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Core broke off inside my body- vagina [foreign body in reproductive tract], odor vaginal [vaginal odour], anxiety [anxiety], physical distress [ill-defined disorder], core broke off inside my body upon attempted removal- tampax [complication of device removal], core broke off- tampon [device breakage].Case narrative: consumer reported via e-mail that the tampon core broke off upon removal.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Core broke off inside my body- vagina [foreign body in reproductive tract] odor vaginal [vaginal odour] anxiety [anxiety] physical distress [ill-defined disorder] core broke off inside my body upon attempted removal- tampax [complication of device removal] core broke off- tampon [device breakage] case narrative: consumer reported via e-mail that the tampon core broke off upon removal.No serious injury was reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24222422
Report Number1219109-2026-00012
Device Sequence Number8205832
Product Code HEB
UDI-Device Identifier00073010714410
UDI-Public(01)00073010714410
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5231243014 43 16:05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale